MathSciNet Relay Station
MathSciNet bibliographic data
MR2521200 47H10 (54H25)
Miheţ, Dorel On Kannan fixed point principle in generalized metric spaces. J. Nonlinear Sci. Appl. 2 (2009), no. 2, 92–96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement